# SDR CALA2017082502845

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 88,736 hours, 18,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 SLIDE NOT ILLUMINATED. REPLACED THE LAMPS IAW AMM 33-16-02. SLIDE LIGHT OPS NORMAL
